Semiparametric estimation of conditional heteroscedasticity via single-index modeling

Liping Zhu, Yuexiao Dong, Runze Li

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We consider a single-index structure to study heteroscedasticity in regression with high-dimensional predictors. A general class of estimating equations is introduced. The resulting estimators remain consistent even when the structure of the variance function is misspecified. The proposed estimators estimate the conditional variance function asymptotically as well as if the conditional mean function was given a priori. Numerical studies confirm our theoretical observations and demonstrate that our proposed estimators have less bias and smaller standard deviation than the existing estimators.

Original languageEnglish (US)
Pages (from-to)1235-1255
Number of pages21
JournalStatistica Sinica
Volume23
Issue number3
DOIs
StatePublished - Jul 2013

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Semiparametric estimation of conditional heteroscedasticity via single-index modeling'. Together they form a unique fingerprint.

Cite this